Journal of East China Normal University(Natural Sc ›› 2007, Vol. 2007 ›› Issue (1): 42-46.

• Article • Previous Articles     Next Articles

Global Robust Control for a Class of Singularly Perturbed Systems with Nonlinear Uncertainties(Chinese)

WANG Ge-xia, CHEN Kun, WANG Zhi-ming   

  1. Department of Mathematics, East China Normal University, Shanghai 200062, China
  • Received:2005-12-01 Revised:2006-05-26 Online:2007-01-25 Published:2007-01-25
  • Contact: WANG Zhi-ming

Abstract: The global robust stabilization problem for a class of
nonlinear uncertain two-time scale systems was studied. The robust
composite feedback control for the whole systems was obtained by
applying the two-time scale design approach, and the upper stability
bound of $\varepsilon $ was also given. Finally, examples of the
application of the result were presented.

Key words: two-time scale design, composite control, robust stabilization, singularly perturbed systems, two-time scale design, composite control, robust stabilization

CLC Number: